Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Tengely, Sz.
and
Ulas, M.
2017.
On certain Diophantine equations of the form z2=f(x)2±g(y)2.
Journal of Number Theory,
Vol. 174,
Issue. ,
p.
239.
Zhang, Yong
and
Zargar, Arman Shamsi
2019.
On the Diophantine equations $$z^2=f(x)^2 \pm f(y)^2$$ z 2 = f ( x ) 2 ± f ( y ) 2 involving quartic polynomials.
Periodica Mathematica Hungarica,
Vol. 79,
Issue. 1,
p.
25.
Peng, J.
and
Zhang, Y.
2019.
Heron triangles with figurate number sides.
Acta Mathematica Hungarica,
Vol. 157,
Issue. 2,
p.
478.
Zargar, Arman Shamsi
and
Zhang, Yong
2020.
On the Diophantine equations $z^2=f(x)^2 \pm f(y)^2$ involving Laurent polynomials.
Functiones et Approximatio Commentarii Mathematici,
Vol. 62,
Issue. 2,
Jiang, M.
and
Zhang, Y.
2021.
Heron triangles with polynomial value sides.
Acta Mathematica Hungarica,
Vol. 165,
Issue. 2,
p.
275.
Zhang, Yong
and
Tang, Qiongzhi
2022.
On the integer solutions of the Diophantine equations $$z^2=f(x)^2 \pm f(y)^2$$.
Periodica Mathematica Hungarica,
Vol. 85,
Issue. 2,
p.
369.